# SDR SWAA2022030328339

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 40,329 hours, 23,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TRANSFERRED FROM LOGBOOK PAGE 0038320 ' CARGO RAIL 4' AFT OF STA. 747 HAS CORROSION FROM LBL21 TO RBL 21 AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT.' / CORROSION FOUND TO BE OUT OF LIMITS. NO LIMITS AVAILABLE IN SRM. REMOVED AND REPLACED AFT CARGO STRAP IAW SRM 51-40-02-0G-0 AND DWG 146A7500
